Document Type

Article

Publication Date

11-1991

Abstract

In papers by Castagnoli et al. and Van Lint, cyclic codes with repeated roots are analyzed. Both papers fail to acknowledge a previous work by Chen, dating back to 1969, which includes an analysis of even, length binary cyclic codes. Results from Chen’s study are presented.

Comments

Published in IEEE Transactions on Information Theory.November 1991: 37 (6): 1736-1737.

© 1991 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The definitive version is available at http://dx.doi.org/10.1109/18.104351.

At the time of publication Robert H. Morelos-Zaragoza was not yet affiliated with San Jose State University.